Thread: Ok what should i do???
07-27-2004, 06:33 PM #1
Ok what should i do???
I been on Test Prop 100mg/ED for 2 1/2 weeks and Fina 75mg/ED for 1 1/2 weeks.I was thinking about ditching the ED injections because it is getting annoying (plus the side of tren ace are getting to me) and going to with tren enan and test cyp or test enan.
How should i do it? Run the Test Prop and Fina two weeks after i start the tren enan and cyp then stop it??
Or just start tren enan/cyp and stop other stuff.
Any other suggestions?
07-27-2004, 06:36 PM #2
07-27-2004, 06:41 PM #3
They side are not that bad yet..Its being in pain ED from ED injects that is making it worse..
how should I do it right if i wanted to switch?
07-27-2004, 07:36 PM #4
This isnt a flame, but take off the skirt and deal with the ED injections. At the least, prop and fina should be run EOD, but not longer than that.
07-27-2004, 07:42 PM #5
man up bro, ed injections are not bad. just get a good rotation going with the injections
07-27-2004, 07:54 PM #6Originally Posted by RATM
07-28-2004, 09:13 PM #7
I got no problem sticking myself just ED was getting annoying but i am going to give it more time
07-29-2004, 06:51 AM #8
i agree ed injections are annoying, but hey its gotta be done, i actually look froward to injection time
07-29-2004, 08:41 PM #9
I have beeb doing it when i first wake up the i take a shower so it feels alittle better
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)